Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. I. Kamenskii R. R. Akhmerov, A. S. Potapov
Title: Measures of noncompactness and condensing operators
Additional book information: Birkh\"auser Verlag, Basel, Boston, and Berlin, 1992, 249 pp., US$99.50. ISBN 3-7643-2716-2.

References [Enhancements On Off] (What's this?)

  • [A] Antonio Ambrosetti, Un teorema di esistenza per le equazioni differenziali negli spazi di Banach, Rend. Sem. Mat. Univ. Padova 39 (1967), 349–361 (Italian). MR 0222426
  • [BG] Józef Banaś and Kazimierz Goebel, Measures of noncompactness in Banach spaces, Lecture Notes in Pure and Applied Mathematics, vol. 60, Marcel Dekker, Inc., New York, 1980. MR 591679
  • [D] Gabriele Darbo, Punti uniti in trasformazioni a codominio non compatto, Rend. Sem. Mat. Univ. Padova 24 (1955), 84–92 (Italian). MR 0070164
  • [GGM] L. Gol'dsteĭn, I. Gohberg, and A. Marcus, Investigation of some properties of bounded linear operators and the connection with their g-norm, Uchen. Zap. Kishinev Gos. Univ. 29 (1957), 29-36. (Russian)
  • [K] K. Kuratowski, Sur les espaces complets, Fund. Math. 15 (1930), 301-309.

Review Information:

Reviewer: F. S. Van Vleck
Journal: Bull. Amer. Math. Soc. 30 (1994), 268-270
American Mathematical Society